Sunday, March 14, 2010
Day 3, well, sort of
Sorry there has been a slight gap in my blog posts, I've had a rough couple of days. I started my steroids (Prednisone) and they so aren't lying when they say the side-effects are terrible! The most noticeable one is sharp burning pains in my legs. Also, now that I finally have my dosage right (6 a day!), my blood sugars are pretty high. Right now I really want to throw the bottle out the window, but I know they will start working soon and I will start to feel better! Luckily my appetite hasn't increased yet, so i'm not quite a whale haha! That is the one thing that I am not looking foreword to. Hopefully because this is just temporary treatment, I won't gain any more weight. I have gained 20 lbs in a year, and because of this I've been really struggling with well, happiness in general. Every morning is a battle with the mirror, especially when deciding what to wear, and I really just want to lose some weight soon. Thanks again for the prayers and sweet comments everyone!